# SDR 9807099603

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47101
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

CAPTAIN'S ALTIMETER FLAG APPEARED DURING TAKEOFF ROLL.  TAKEOFF WAS ABORTED AT APPROXIMATELY 120 KNOTS.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  REPLACED AIR DATA COMPUTER AS A PRECAUTION.  AIRCRAFT RETURNED TO SERVICE.
